# SDR HALA9657

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47689
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1111
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - IN C-CHECK, FOUND 2 FASTENERS PULLED THROUGH ON FUSELAGE SKIN NEAR AFT CARGO DOOR AT STATION 1111 AT LONGERON 28R.  SKIN BULGING, CORROSION LEVEL 2.  MADE INTERIM REPAIR PER HAL M105, CUT OUT CORROSION, FABRICATED DOUBLER, FILLER AND INSTALLED PER DAC TELEX SVC-HNL-004/KJL DATED APR 25, 1996.  PERMANENT REPAIR TO BE ACCOMPLISHED MARCH 25, 1997.  (M)
